Is it the antibiotics making me puke?
Tiffany as said it would have really helped to know what the antibiotic is this can be a common side effect of many antibiotic's but can be helped if I knew what it is. Some you have to take with food and it could solve it so you should call the doctor now before they take off for the weekend and also call the Pharmacist and see if you can take it with some food or milk. don't just do it some you can't take with food or milk. So check with your doctor in case you need to have it changed. Chuck1957
You should definitely call the Pharmacist and ask about taking the anti-bio tic with food or milk, etc!!! Some anti-bio-tics can wreak havoc on your stomach without food! It sounds like the anti-bio-tics are probably pretty strong too since you said you have a really severe skin infection, and that's probably what is making you puke. Calling the Pharmacist can be a lot quicker and easier to get a hold of, and they can always contact your Doctor's office directly if need be. Best wishes and hope you feel better all around soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2012 • 2 answers
Posted 12 May 2013 • 2 answers
Posted 3 Oct 2013 • 2 answers
Posted 16 Jan 2015 • 2 answers
Posted 3 May 2016 • 0 answers